Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

What can I do for piles problem and discharge from anus ?

I have pile for some years ago and some time fluid will be discharging from anus.The fluid stings and it mess up mt underwears,please what can i do.Am a man of 39 year .
Asked On : Tue, 8 Mar 2011
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Internal Medicine Specialist 's  Response
You seem to be having internal hemorrhoids which are painless or may cause bright red blood covering the stool or may stain the clothes. Having a high fiber diet and increasing water intake would also help. However, if the hemorrhoids are already thrombosed, resulting in bleeding, enlargement, pain, and difficulty in moving the bowels, surgical excision would be the best treatment. In the meantime, you can do hot sitz bath by sitting on a shallow bucket with hot water three times a day. Other treatment options includes sclerotherapy, rubber band ligation, cryosurgery or Stapled Hemorrhoidectomy. Please consult a surgeon and get it evaluated.

Hope it helps you. Regards.

Answered: Tue, 8 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor